Reliable H-infinity Control for Discrete-Time Fuzzy Systems With Infinite-Distributed Delay

Full text for this resource is not available from the Research Repository.

Wu, Zheng-Guang, Shi, Peng, Su, Hongye and Chu, Jian (2012) Reliable H-infinity Control for Discrete-Time Fuzzy Systems With Infinite-Distributed Delay. IEEE Transactions on Fuzzy Systems, 20 (1). pp. 22-31. ISSN 1063-6706


In this paper, the problem of reliable H ∞ control is investigated for discrete-time Takagi–Sugeno (T–S) fuzzy systems with infinite-distributed delay and actuator faults. A discrete-time homogeneous Markov chain is used to represent the stochastic behavior of actuator faults. In terms of a stochastic fuzzy Lyapunov functional, a sufficient condition is proposed to ensure that the resultant closed-loop system is exponentially stable in the meansquare sense with anH ∞ performance index. Based on the derived condition, the reliable H ∞ control problem is solved, and an explicit expression of the desired controller is also given. The case of no failure in the actuator is also considered. A numerical example is given to demonstrate that our results are effective and less conservative.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1109/TFUZZ.2011.2162850
Official URL
Subjects Historical > FOR Classification > 0801 Artificial Intelligence and Image Processing
Historical > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords ResPubID25084, actuators, delay, fuzzy systems, Markov processes, state feedback, symmetric matrices, H ∞ control, infinite-distributed delay, linear matrix inequality, LMI, reliable control
Citations in Scopus 181 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login